Countably compact paratopological groups

Show simple item record Alas, O. T. Sanchis, M. 2016-01-24T13:48:38Z 2016-01-24T13:48:38Z 2007-05-01
dc.identifier.citation Semigroup Forum. New York: Springer, v. 74, n. 3, p. 423-438, 2007.
dc.identifier.issn 0037-1912
dc.description.abstract By means of the theory of bispaces we show that a countably compact To paratopological group (G, tau) is a topological group if and only if (G, tau V tau(-1)) is omega-bounded (here tau(-1) is the conjugate topology of tau). Our approach is premised on the fact that every paratopological countably compact paratopological group is a Baire space and on the notion of a 2-pseudocompact space. We also prove that every omega-bounded (respectively, topologically periodic) Baire paratopological group admits a weaker Hausdorff group topology. in particular, omega-bounded (respectively, topologically periodic) 2-pseudocompact (so, also countably compact) paratopological groups enjoy this property. Some topological properties turning countably compact topological semigroups into topological groups are presented and some open questions are posed. en
dc.format.extent 423-438
dc.language.iso eng
dc.publisher Springer
dc.relation.ispartof Semigroup Forum
dc.rights Acesso restrito
dc.subject 2-pseudocompact (countably compact) paratopological group en
dc.subject Baire space en
dc.subject saturated paratopological group en
dc.subject topologically periodic paratopological group en
dc.subject topological cancellative semigroup en
dc.title Countably compact paratopological groups en
dc.type Artigo
dc.contributor.institution Universidade Federal de São Paulo (UNIFESP)
dc.contributor.institution Univ Jaume 1
dc.description.affiliation Universidade Federal de São Paulo, Dept Matemat, Inst Matemat & Estad, BR-05311970 São Paulo, Brazil
dc.description.affiliation Univ Jaume 1, Dept Matemat, Castellon de La Plana, Spain
dc.description.affiliationUnifesp Universidade Federal de São Paulo, Dept Matemat, Inst Matemat & Estad, BR-05311970 São Paulo, Brazil
dc.identifier.doi 10.1007/s00233-006-0637-y
dc.description.source Web of Science
dc.identifier.wos WOS:000247067800005


File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record




My Account